Revista de la
Unión Matemática Argentina
A topological duality for mildly distributive meet-semilattices
Sergio A. Celani, Luciano J. González
Volume 59, no. 2 (2018), pp. 265–284


Download PDF


We develop a topological duality for the category of mildly distributive meet-semilattices with a top element and certain morphisms between them. Then, we use this duality to characterize topologically the lattices of Frink ideals and filters, and we also obtain a topological representation for some congruences on mildly distributive meet-semilattices.